A 35-year-old member asked:
Disclaimer

what can an asthma inhaler overdose do to you?

1 doctor answer
Dr. Sue Ferranti
29 years experience Internal Medicine
Symptoms...: Symptoms of beta-agonist overdose include a rapid heart rate which can lead to arrhythmias that can be life-threatening. Other symptoms include tremors, anxiety, etc. None of these symptoms are comfortable so take all medicine, including inhalers, as prescribed by your doctor.
Answered on Mar 25, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 42-year-old member asked:
Dr. Sue Ferranti
29 years experience Internal Medicine
Symptoms...: It can cause your heart to beat very rapidly possibly leading to an arrhythmia. It can also cause jitteriness, anxiety, sweating, etc. Overall, not a ... Read More
A 45-year-old member asked:
Dr. Boris Ripa
36 years experience Pediatrics
Tremor: Nervousness, tachicardia, restlessness.
1
1 thank
A 23-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Yes you can get sick: Overdose on the inhalers can be dangerous.If you overdose on long acting bronchdilaters that can make you sick and can even be fatal as has been the c ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Anthony LaBarbera
28 years experience Pediatrics
See below: Yes. If you use your rescue inhaler to frequently, it will be much less effective. If you are using it more than every 3 hours, you need to see a doct ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month